Folgen
Pascal Noble
Pascal Noble
Bestätigte E-Mail-Adresse bei math.univ-toulouse.fr - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Mathematical justification of a shallow water model
D Bresch, P Noble
Methods and applications of analysis 14 (2), 87-118, 2007
742007
Shallow water equations for non-Newtonian fluids
ED Fernández-Nieto, P Noble, JP Vila
Journal of Non-Newtonian Fluid Mechanics 165 (13-14), 712-732, 2010
722010
Behavior of periodic solutions of viscous conservation laws under localized and nonlocalized perturbations
MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Inventiones mathematicae 197, 115-213, 2014
712014
Nonlinear modulational stability of periodic traveling-wave solutions of the generalized Kuramoto–Sivashinsky equation
B Barker, MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Physica D: Nonlinear Phenomena 258, 11-46, 2013
632013
Breathers on diatomic fermi–pasta–ulam lattices
G James, P Noble
Physica D: Nonlinear Phenomena 196 (1-2), 124-171, 2004
542004
Shallow water viscous flows for arbitrary topopgraphy
M Boutounet, L Chupin, P Noble, JP Vila
Communications in Mathematical Sciences 6 (1), 29-55, 2008
442008
Nonlocalized modulation of periodic reaction diffusion waves: the Whitham equation
MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Archive for Rational Mechanics and Analysis 207 (2), 669-692, 2013
432013
Slow modulations of periodic waves in Hamiltonian PDEs, with application to capillary fluids
S Benzoni-Gavage, P Noble, LM Rodrigues
Journal of Nonlinear Science 24, 711-768, 2014
422014
Thin power-law film flow down an inclined plane: consistent shallow-water models and stability under large-scale perturbations
P Noble, JP Vila
Journal of Fluid Mechanics 735, 29-60, 2013
402013
Nonlinear stability of viscous roll waves
MA Johnson, K Zumbrun, P Noble
SIAM Journal on Mathematical analysis 43 (2), 577-611, 2011
382011
Nonlocalized modulation of periodic reaction diffusion waves: nonlinear stability
MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Archive for Rational Mechanics and Analysis 207 (2), 693-715, 2013
362013
Spectral stability of periodic wave trains of the Korteweg-de Vries/Kuramoto-Sivashinsky equation in the Korteweg-de Vries limit
M Johnson, P Noble, L Rodrigues, K Zumbrun
Transactions of the American Mathematical Society 367 (3), 2159-2212, 2015
352015
A generalization of the quantum Bohm identity: Hyperbolic CFL condition for Euler–Korteweg equations
D Bresch, F Couderc, P Noble, JP Vila
Comptes Rendus Mathematique 354 (1), 39-43, 2016
302016
Mathematical derivation of viscous shallow-water equations with zero surface tension
D Bresch, P Noble
Indiana University Mathematics Journal, 1137-1169, 2011
302011
Discrete transparent boundary conditions for the mixed KDV–BBM equation
C Besse, P Noble, D Sanchez
Journal of Computational Physics 345, 484-509, 2017
292017
Stability of periodic Kuramoto–Sivashinsky waves
B Barker, MA Johnson, P Noble, LM Rodrigues, K Zumbrun
Applied Mathematics Letters 25 (5), 824-829, 2012
262012
Artificial boundary conditions for the linearized Benjamin–Bona–Mahony equation
C Besse, B Mésognon-Gireau, P Noble
Numerische Mathematik 139 (2), 281-314, 2018
252018
Whitham's modulation equations and stability of periodic wave solutions of the Korteweg-de Vries-Kuramoto-Sivashinsky equation
P Noble, LM Rodrigues
Indiana University Mathematics Journal, 753-783, 2013
232013
Discrete transparent boundary conditions for the linearized Green--Naghdi system of equations
M Kazakova, P Noble
SIAM Journal on Numerical Analysis 58 (1), 657-683, 2020
212020
Spectral stability of inviscid roll waves
MA Johnson, P Noble, LM Rodrigues, Z Yang, K Zumbrun
Communications in Mathematical Physics 367, 265-316, 2019
202019
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20